# SDR SWAA2025072293270

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8793Q
- Make and model: Boeing 737-8
- Aircraft serial: 67781
- Aircraft time: 8,632 hours, 4,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COKPIT FLASHLIGHT WILL NOT TEST.  R&R CAPTAINS EMER FLASH LIGHT IAW AMM 25-64-00.
